MathSciNet Relay Station
MathSciNet bibliographic data
MR357624 (50 #10092) 20F10 (02F47)
Romanovskiĭ, N. S. Certain algorithmic problems for solvable groups. (Russian) Algebra i Logika 13 (1973), 26–34, 121.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement